Header menu link for other important links
Biochemical and phylogenetic networks-II: X-trees and phylogenetic trees
R.S. Rajan, A.A. Shantrinal, K.J. Kumar, T.M. Rajalaxmi, , K. Balasubramanian
Published in Springer Science and Business Media Deutschland GmbH
Volume: 59
Issue: 3
Pages: 699 - 718
The present study, which is a continuation of the previous paper, augments a recent work on the use of phylogenetic networks. We develop techniques to characterize the topology of various X-trees and binary trees of biological and phylogenetic interests. We have obtained the results for various k-level X-trees and phylogenetic networks with variants of Zagreb, Szeged, Padmakar-Ivan, Schultz and Atom Bond Connectivity topological indices. © 2021, Springer Nature Switzerland AG.
About the journal
JournalData powered by TypesetJournal of Mathematical Chemistry
PublisherData powered by TypesetSpringer Science and Business Media Deutschland GmbH